# SDR SIMA200620801

- Difficulty date: July 16, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Part time: 15,126 hours, 15,496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A HMBV INSPECTION, THE CARGO DOOR CUTOUT LOWER SILL WAS FOUND TO BE CORRODED.  REMOVED AND REPLACED LOWER SILL, IAW EMB SRM, SRM 1454/1142 REV 33, CHAPTER 51-40-02, 03, 51-40-06, 51-20-01 AND EMB CPM, (CPM-145/1132 REV 13) CHAPTERS 51-21-05, 51-14-02, 51-20-03 AND 51-21-03, RETURNED AIRCRAFT TO SERVICE.  (M)
